# SDR 2005UALA01021

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 43,899 hours, 25,484 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 1 BLEED WILL NOT SHUT OFF.  NR 1 ENGINE BLEED AIR REGULATOR FAILED. REPLACED BLEED AIR REGULATOR PER MM 36-11-16 AND PERFORMED OPERATIONAL CHECK GOOD.
